Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 25, 2014, 08:39:43 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 647406
  • Total Topics: 49332
  • Online Today: 259
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 157
Total: 162

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: My artifcle from POZ FORUM  (Read 4218 times)

0 Members and 1 Guest are viewing this topic.

Offline ubotts

  • Member
  • Posts: 347
My artifcle from POZ FORUM
« on: November 24, 2007, 11:47:16 AM »
ILooking At Options

Heres my article , but no photo was attached...oh well...here it goes..
I did this to help all the other women that are going though this phyical hell...
I hope it all wasnt in vane.......If more of us talked up more about what meds do to
us women, just maybe they will help do more reseach and find a way to end the
badass side effects we all get..


Liz Kahn, a 52-year-old woman who just moved from the Bronx to Bradley Beach, New Jersey, has been living with HIV since 1987. Noticeable fat loss in her legs and arms took her by surprise last year.

"I had no idea this would happen," she says. "I look like Humpty Dumpty with my legs and arms so skinny and my body blown up in the middle."

Though she's normally physically actice, Liz feels her body-shape changes are taking a toll on her lifestyle: "I don't even want to go to the beach... because people say, 'Why are your legs so thin?'"

When Liz's doctors were unresponsive, she went online and looked for information on her own.

Her research led her to switch a part of her treatment regimen (with her doctor), from Combivir to Truvada. Though Liz hopes the switch will keep things from "getting any worse," research suggests it may help her quest to restore the lost fat.

 finally was able to find the link and so here it goes....although my photo wasnt included I was hoping it would be...but at least you will know what I talked about..

Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline bobino

  • Member
  • Posts: 264
Re: My artifcle from POZ FORUM
« Reply #1 on: November 24, 2007, 03:18:50 PM »

Liz,

A very, very courageous act on your part, and one which I don't think you have taken in vain.  At the very least, you've provided some extremely important information to other poz women about how HAART may affect them.  And I think that getting stories like yours into the press is the only way of getting the medical establishment to pay greater attention to treatment and side effect issues unique to women.

So I say, "Brava!  Brava!"

John
Suivons les rivières
Gardons les torrents
Restons en colère
Soyons vigilants

Offline ubotts

  • Member
  • Posts: 347
Re: My artifcle from POZ FORUM
« Reply #2 on: November 26, 2007, 09:18:42 AM »

Thank you for giving me a big head here.. ;)

If more women beefed about how we look when meds take effect,
maybe more would be done to help us with all this extra weight and the way we women
really want to look... ;)
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline bobino

  • Member
  • Posts: 264
Re: My artifcle from POZ FORUM
« Reply #3 on: November 27, 2007, 12:25:29 AM »

Liz,

Well, they haven't been paying much attention to us men, but I'm hopeful that women will bring people to their senses.  Whatever happens, you've clearly done your part and done it well.  Brava once again.

John
Suivons les rivières
Gardons les torrents
Restons en colère
Soyons vigilants

Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
Re: My artifcle from POZ FORUM
« Reply #4 on: December 05, 2007, 08:41:02 AM »
lipo has to be much worse for women than men.

Offline ubotts

  • Member
  • Posts: 347
Re: My artifcle from POZ FORUM
« Reply #5 on: December 06, 2007, 01:37:05 PM »
Honi,, Lipo's worse for us all..

I know men lose fat and muscle in there face..Now thats now an easy pill to swallow either..

Everyday when a man wakes up and has to shave, He is constanly reminded of his lipo.

Where as a women, We see it when putting on our clothes..especially around the belly
area..
Iam  personally am glad summer is over, because I can hide my skinny legs and arms..

I just hope they find a pill that not only keeps us alive, but one that doesnt distort
our appearance as well.. :'(

Its nice to still be alive, but damn,, we all still would like to look good at the same time.
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.